# SDR DXTA2016040106217

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 7,532 hours, 6,054 cycles
- Engine: Pwa PW535A
- Engine time: 7,242 hours, 5,825 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fastener
- Condition: Loose
- Location: Engine Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

LEFT ENG, PIC SIDE, FAILED IN FLIGHT.  N2 HAD NO ROTATION.  OIL GUSHING FROM ENG ONCE ON GND.  INVESTIGATED & FOUND LT ENG AFT AGB COVER HARDWARE LOOSE ALLOWING ENG OIL TO DRAIN & N2 WOULD NOT ROTATE.  COMPLETED REPLACEMENT OF LT ENG WITH SERVICEABLE ENG.  PERFORMED ENG RUNS, OPERATIONS & LEAK CHECKED SATISFACTORY.  5 PT CAL RUNS ACCOMPLISHED WITH ENG PARAMETERS WITHIN LIMITS.  ACCOMPLISHED IAW AMM 7102-00, 71-01-06 & 71-01-07.
